Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 217869, 12 pages
http://dx.doi.org/10.1155/2014/217869
Research Article

Multiscale Asymptotic Analysis and Parallel Algorithm of Parabolic Equation in Composite Materials

Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 19 September 2013; Accepted 3 March 2014; Published 8 April 2014

Academic Editor: Igor Andrianov

Copyright © 2014 Xin Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Wang, Xi-liang Duan, and Yang Gao, “Multiscale Asymptotic Analysis and Parallel Algorithm of Parabolic Equation in Composite Materials,” Mathematical Problems in Engineering, vol. 2014, Article ID 217869, 12 pages, 2014. https://doi.org/10.1155/2014/217869.